• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Should I tell my psychiatrist? If so, how?

P

PastelKittenX

Well-known member
Joined
Aug 2, 2017
Messages
1,085
Location
Born in Portugal, living in the UK (Norfolk)
Being on 300mg on clozapine still caused heart problems and I took matters into my own hands and lowered my dose to 200mg. I no longer have heart problems with it and for a while. But, my psychiatrist doesn't know. I'm really scared to tell her because I don't know how she'll react... 😣
What should I say to not get shouted at? 😔
 
O

On Fire

ACCOUNT CLOSED
Joined
Sep 21, 2011
Messages
1,166
Location
London
Propranolol works for heart problems.
 
A

albagobragh

Well-known member
Joined
May 17, 2019
Messages
465
Location
UK
I doubt if she'll shout but she may make a point that she would like to be in control of your medication. It's important to be upfront about it. Explain why you did it but let her know.
 
D

Deleted member 93850

Guest
Can't live with a broken heart. Yes, tell them you're taking only 200.
 
00Bluejay7500 (was Scapes1986)

00Bluejay7500 (was Scapes1986)

Well-known member
Joined
Apr 10, 2020
Messages
5,275
Location
planet earth
Getting off anti anxiety medication can be a good thing. Tell her much better your feeling. Worked for me in this situation recently. It was a mission I set on to get off of mine. Feeling ok?!? Kinda bored without it.
 
D

Deleted member 91323

Guest
Your psychiatrist has no right to shout at you. I think being honest is the best way forward so you can ensure you get the right treatment.
 
Ras

Ras

ACCOUNT CLOSED
Joined
Sep 24, 2020
Messages
1,552
Location
ᛁ ᚨᛗ ᛖᚹᛖᚱᛃᚹᚺᛖᚱᛖ
Being on 300mg on clozapine still caused heart problems and I took matters into my own hands and lowered my dose to 200mg. I no longer have heart problems with it and for a while. But, my psychiatrist doesn't know. I'm really scared to tell her because I don't know how she'll react... 😣
What should I say to not get shouted at? 😔
If lowering the dose has helped you with feeling better, i wouldnt worry about telling your psychiatrist and what her reaction will be. Sounds like you did the right thing and if you were having heart issues due to the dosage levels, they should have lowered it instantly for you
 
N

Nate

Well-known member
Joined
Oct 20, 2019
Messages
251
Location
Augusta, Maine
Being on 300mg on clozapine still caused heart problems and I took matters into my own hands and lowered my dose to 200mg. I no longer have heart problems with it and for a while. But, my psychiatrist doesn't know. I'm really scared to tell her because I don't know how she'll react... 😣
What should I say to not get shouted at? 😔
I'm also on clozapine 300 mg. I take atenalol to help with heart problems. I would tell your pych doc that you have changed your meds. What can she do to you? After all it's your body.
 

Similar threads

Top